

LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA August 15, 2017

- 9:00 a.m. Agenda and Consent Agenda
 RE: August 1, 2017 Minutes and Summary Minutes
 RE: July 2017 Transfers
 RE: Ducks Unlimited Gambling Permit
 RE: Safari Club International Gambling Permit
- 2. 9:05 a.m. Claims (5 minutes)
- 3. 9:10 a.m. Human Services (35 min)
- 4. 9:45 a.m. BKV (20 min) RE: Justice Center Update
- 5. 10:05 a.m. Human Resources (5 min)

6. **10:10 a.m. Ryann Geldner (10 min)**

RE: German Jefferson Subordinate Sewer District Withdrawal Petition Submission

7. 10:20 a.m. Darrell Pettis, County Administrator / Engineer

- RE: Industrial Street Turnback
- RE: Reed Street Agreement
- RE: CR 136 Letter
- RE: Le Sueur Rice Joint Ditch Meetings Scheduled for JD 18, 63 and 5 on September 7, 2017 at 10:00 a.m.
- RE: Out of State Travel Request for Justin Lutterman, GIS

- 8. **10:45 a.m. Ann Traxler and Darrell Pettis (15 min)** RE: TZD Joyride Recognition
- 9. Commissioner Committee Reports
- 10. Future Meetings List